# SDR SWIA200413937

- Difficulty date: August 23, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft time: 36,842 hours, 45,619 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FORWARD RIB 21 IS CRACKED AT TOP.  ITEM FOUND AT C-CHECK INSPECTION.  RIB REPAIRED IAW EMB 120 SRM 51-12-02 & 57-20-07 FIG 203.
